On the Application of Newton S and Chord Methods to Bifurcation Problems

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper is concerned with the applications of Newton’s and chord methods in the computations of the bifurcation solutions in a neighborhood of a simple bifurcation point for prescribed values of the bifurcation parameter.

Original languageEnglish
Pages (from-to)147-154
Number of pages8
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume17
Issue number1
DOIs
Publication statusPublished - 1994
Externally publishedYes

    Fingerprint

Keywords

  • bifurcation from the trivial solution
  • Newton’s and chord methods
  • Simple bifurcation point

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this